# SDR 2001UALA02265

- Difficulty date: November 12, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 35,555 hours, 13,060 cycles
- Engine: Pwa PW2037
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 211C223326
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELEV LT HYD PRESS STATUS MSG. REPLACED LEFT HYDRAULIC PRESSURE SWITCH  S10002.
